zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Design of switching sequences for controllability realization of switched linear systems. (English) Zbl 1114.93019
Summary: We study the problem of designing switching sequences for controllability of switched linear systems. Each controllable state set of designed switching sequences coincides with the controllable subspace. Both aperiodic and periodic switching sequences are considered. For the aperiodic case, a new approach is proposed to construct switching sequences, and the number of switchings involved in each designed switching sequence is shown to be upper bounded by $d(d-d_{1}+1)$. Here $d$ is the dimension of the controllable subspace, $d_1 = \dim \sum^m_{i=1} \langle A_i|B_i\rangle$, where $(A_{i},B_{i})$ are subsystems. For the periodic case, we show that the controllable subspace can be realized within $d$ switching periods.

93C05Linear control systems
93C15Control systems governed by ODE
34H05ODE in connection with control problems
Full Text: DOI
[1] Bacciotti, A.: Stabilization by means of state space depending switching rules. Systems & control letters 53, No. 3-4, 195-201 (2004) · Zbl 1157.93480
[2] Cheng, D.: Controllability of switched bilinear systems. IEEE transactions on automatic control 50, No. 4, 511-515 (2005)
[3] Cheng, D.; Guo, L.; Lin, Y.; Wang, Y.: Stabilization of switched linear systems. IEEE transactions on automatic control 50, No. 5, 661-666 (2005)
[4] Jr., L. T. Conner; Stanford, D. P.: The structure of the controllable set for multimodal systems. Linear algebra and its applications 95, 171-180 (1987) · Zbl 0636.93008
[5] Decarlo, R. A.; Branicky, M. S.; Pettersson, S.; Lennartson, B.: Perspectives and results on the stability and stabilizability of hybrid systems. Proceedings of the IEEE 88, No. 7, 1069-1082 (2000)
[6] Ezzine, J.; Haddad, A. H.: Controllability and observability of hybrid systems. International journal of control 49, No. 6, 2045-2055 (1989) · Zbl 0683.93011
[7] Ge, S. S.; Sun, Z.; Lee, T. H.: Reachability and controllability of switched linear discrete-time systems. IEEE transactions on automatic control 46, No. 9, 1437-1441 (2001) · Zbl 1031.93028
[8] Hespanha, J. P.: Uniform stability of switched linear systems: extensions of lasalle’s invariance principle. IEEE transactions on automatic control 49, No. 4, 470-482 (2004)
[9] Hespanha, J. P., & Morse, A. S. (1999). Stability of switched systems with average dwell-time. Proceedings of the 38th IEEE conference on decision and control, Phoenix, AZ (pp. 2655-2660).
[10] Ishii, H.; Basar, T.; Tempo, R.: Randomized algorithms for synthesis of switching rules for multimodal systems. IEEE transactions on automatic control 50, No. 6, 754-767 (2005)
[11] Ji, Z.; Wang, L.; Xie, G.: Quadratic stabilization of switched systems. International journal of systems science 36, No. 7, 395-404 (2005) · Zbl 1121.93063
[12] Ji, Z.; Wang, L.; Xie, G.; Hao, F.: Linear matrix inequality approach to quadratic stabilisation of switched systems. IEE Proceedings-control theory and applications 151, No. 3, 289-294 (2004)
[13] King, C., & Shorten, R. (2005). On the design of stable state dependent switching laws for single-input single-output systems. Proceedings of the 44th conference decision and control, and the European control conference, December 12-15 (pp. 4863-4866).
[14] Krastanov, M. I.; Veliov, V. M.: On the controllability of switching linear systems. Automatica 41, No. 4, 663-668 (2005) · Zbl 1175.93033
[15] Liberzon, D.; Morse, A. S.: Basic problems in stability and design of switched systems. IEEE control systems magazine 19, No. 5, 59-70 (1999)
[16] Meng, B.; Zhang, J.: Reachability conditions for switched linear singular systems. IEEE transactions on automatic control 51, No. 3, 482-488 (2006)
[17] Morse, A. S.: Supervisory control of families of linear set-point controllers, part 2: robustness. IEEE transactions on automatic control 42, No. 11, 1500-1515 (1997) · Zbl 0926.93010
[18] Petreczky, M.: Reachability of linear switched systems: differential geometric approach. Systems & control letters 55, No. 2, 112-118 (2006) · Zbl 1129.93446
[19] Stanford, D. P.; Jr., L. T. Conner: Controllability and stabilizability in multi-pair systems. SIAM journal on control and optimization 18, No. 5, 488-497 (1980) · Zbl 0454.93008
[20] Stikkel, G.; Bokor, J.; Szabó, Z.: Necessary and sufficient condition for the controllability of switching linear hybrid systems. Automatica 40, No. 6, 1093-1097 (2004) · Zbl 1109.93011
[21] Sun, Z.: Sampling and control of switched linear systems. Journal of the franklin institute 341, 657-674 (2004) · Zbl 1064.94566
[22] Sun, Z. (2005). A general robustness theorem for switched linear systems. Proceedings of the IEEE international symposium on intelligent control (pp. 8-11), Limassol, Cyprus, June 27-29.
[23] Sun, Z.; Ge, S. S.: Analysis and synthesis of switched linear control systems. Automatica 41, No. 2, 181-195 (2005) · Zbl 1074.93025
[24] Sun, Z.; Ge, S. S.; Lee, T. H.: Reachability and controllability criteria for switched linear systems. Automatica 38, No. 5, 775-786 (2002) · Zbl 1031.93041
[25] Wicks, M.; Peleties, P.; Decarlo, R. A.: Switched controller synthesis for the quadratic stabilization of a pair of unstable linear systems. European journal of control 4, No. 2, 140-147 (1998) · Zbl 0910.93062
[26] Xie, G.; Wang, L.: Controllability and stabilizability of switched linear-systems. Systems & control letters 48, No. 2, 135-155 (2003) · Zbl 1134.93403
[27] Xie, G.; Wang, L.: Necessary and sufficient conditions for controllability and observability of switched impulsive control systems. IEEE transactions on automatic control 49, No. 6, 960-966 (2004)
[28] Yang, Z.: An algebraic approach towards the controllability of controlled switching linear hybrid systems. Automatica 38, No. 7, 1221-1228 (2002) · Zbl 1031.93042
[29] Zhai, G.; Hu, B.; Yasuda, K.; Michel, A. N.: Stability analysis of switched systems with stable and unstable subsystems: an average Dwell time approach. International journal of systems science 32, No. 8, 1055-1061 (2001) · Zbl 1022.93043
[30] Zhai, G.; Lin, H.; Antsaklis, P. J.: Quadratic stabilizability of switched linear systems with polytopic uncertainties. International journal of control 76, No. 7, 747-753 (2003) · Zbl 1034.93055
[31] Zhao, J.; Dimirovski, G. M.: Quadratic stability of a class of switched non-linear systems. IEEE transactions on automatic control 49, No. 4, 574-578 (2004)
[32] Chen, C. T.: Linear system theory and design. (1999)